Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``Some primes with interesting digit patterns'' [Math. Comp. 32 (1978), no. 144, 1306-1310; MR 58 #484]


Author: H. C. Williams
Journal: Math. Comp. 39 (1982), 759
MSC: Primary 10A30
Original Article: Math. Comp. 32 (1978), 1306-1310.
MathSciNet review: 669667
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A30

Retrieve articles in all journals with MSC: 10A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0669667-4
PII: S 0025-5718(1982)0669667-4
Article copyright: © Copyright 1982 American Mathematical Society